Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Missed period while taking Monofeme. HPT negative. Reason for missed period?

I am on the Pill , Monofeme to be exact. Take my pill regularity and never miss a tablet. No gastro or on any antibiotics . This month missed my period. now a week late and I have done home pregnancy test and it is negative. I have begun my next strip of active tablets. Should I be worried? This has happened before with no pregancy, this seems different. Feeling extremely tired. I have been very stressed for the last week or two and am wondering if this may be why. are you able to advise me?
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi lyne
Monofeme are combined oral contraceptive pills
sometimes,they may cause amenorrhea means no periods
As,you are taking these pills regularly & having no gastro or any antibiotics,
Your pregnancy test is negative.
There is no need to worry,you take your pills regularly &get relaxed,because,
Stress may be another cause of amenorrhea.
Take Care
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor